Drug warning: Highly potent substances circulating in Greater Sudbury

You can sign up to receive drug alerts and warnings issued in our community by the Community Drug Strategy.

There are potent substances circulating in Greater Sudbury, which have led to an increase in suspected opioid-related overdoses.

This situation serves as an important reminder to the community that every batch of street drugs is different, and may be cut or mixed with substances such as fentanyl or carfentanil. Even a very small amount of these substances can cause an overdose.

Prevent overdoses/save lives:

Overdose symptoms include:

For a free naloxone kit, contact The Point at Public Health Sudbury & Districts, Réseau ACCESS Network, Sudbury Action Centre for Youth (SACY) or ask your local pharmacist. www.ontario.ca/page/get-naloxone-kits-free

Please distribute this information (525 KB, PDF) widely to help share the message.


This item was last modified on February 21, 2020